# SDR FDEA201203160977

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115300313
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 465, X= -47.5 SEAT TRACK FOUND CORROSION.  SEAT TRACK REPAIRED IAW SRM 53-00-52, FIGURE 201, REV 48.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 114.
